# SDR ASAA2017121222869

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 14,609 hours, 4,779 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C10427
- Condition: Inoperative
- Location: Ee Bay
- Part time: 19,194 hours, 6,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CLEAN UP ON CLIMB OUT 'BATT DISCHARGE` LIGHT ILLUMINATED, RAN QRH CK LIST, AMP DISCHARGE REGISTERED -4. GROUNDED - YES. AIR TURNBACK - REF B737-900 FIM 24-31 TASK 833 REMOVED AND REPLACED MAIN BATTERY CHARGER AND OPS TEST NORMAL PER B737-900 AMM 24-31-21. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
